# SDR SWAA091719

- Difficulty date: March 12, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 44,127 hours, 36,485 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Lug
- Part number: 654645208A
- Part serial: MA5957
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT WING NR 4 SPOILER O/B ACTUATOR ATTACHMENT LUG BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
